# SDR DALA2023090607272

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 61,296 hours, 43,541 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP AT STA Y=1022 BTW LONG 30 AND LONG 29L. AREA EXCEEDS MORE THAN 50 PERCENT OF THE ALLOWED DAMAGE PER B717-200 SRM 53-00-00-1A PAR 4. SUMMARY OF NRC 00180: CORROSION LEVEL 2. FRAME CLIP AT STA Y=1022 BTW LONG 30 AND LONG 29L AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-00-06-2R PROCEDURE 2 AND 53-20-06-2R PROCEDURE 2. (LP #2954413)
